# SDR AALA202010279007

- Difficulty date: October 26, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 30,696 hours, 12,578 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER TAKEOFF STABILIZER TRIM FAILED WITH STABILIZER OUT OF TRIM AND SPEED TRIM FAIL LIGHTS ILLUMINATE.  RAN APPROPRIATE QUICK REFERENCE MANUAL CHECKLIST.  RETURNED TO MIA AND DECLARED EMERGENCY.   REMOVED AND REPLACED STABILIZER TRIM MOTOR/ACTUATOR, IAW AMM 27-41-71.
